# SDR SWAA2013081919337

- Difficulty date: August 11, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 56,735 hours, 45,905 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE ANGLE CRACKED AT CAVITY RSS 546.  R&R ANGLE IAW SRM & DRAWING.
